# SDR DL76E952109

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N111DN
- Make and model: Boeing 767232
- Aircraft serial: 22223
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Part number: 015T043751
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LWR CHANNEL, AFT END OF CORE COWL TO BE CRACKED.  REPAIRED PER SRM 54-41-02 PG 217.  FOUND AND REPAIRED AT SHOP INSPECTION.
